About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 684104, 2 pages
http://dx.doi.org/10.1155/2012/684104
Editorial

Numerical and Analytical Methods for Variational Inequalities and Related Problems with Applications

1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Department of Mathematics, University of Central Florida, Orlando, FL 32816, USA
3Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan
4Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan
5School of Mathematics and LPMC, Nankai University, Tianjin 300071, China

Received 23 October 2012; Accepted 23 October 2012

Copyright © 2012 Zhenyu Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.